# SDR ASOA201102172

- Difficulty date: November 13, 2011
- Submitted: November 17, 2011
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 16,904 hours, 15,869 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND BASE OF EMERGENCY LIGHT ASSY FLOOR LEVEL AT FWD ENTRY DAMAGED.  R & R EMERGENCY EXIT ASSY FLOOR LEVEL AT FWD ENTRY FLOOD LIGHT IAW AMM 33-51-10.
